# SDR DLM90060238

- Difficulty date: April 4, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 31,293 hours, 16,436 cycles
- Engine: Iae V2528D5
- Engine time: 22,523 hours, 11,821 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Generator
- Part serial: 50B0030
- Condition: Lack Of Lube
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, K, J
- Precautionary procedure: H

## Discrepancy

AT CRUISE POWER DISRUPTED W/L AC PWR FAULT AND L GEN OFF MSG GEN WOULD NOT RESET.  ACCOMPLISHED QRH PROCEDURE.  LEFT BUS RECEIVED PWR FROM APU GEN BUT APU FAULT MSG ILLUMINATED.  L ELEC SYS FAIL AND L GEN OIL PRESS MSGS APPEAR WHEN STATUS BUTTON PUSHED.  (ATL MTC/0245Z/MB)  PRIOR TO DES APU GEN TRIP FOUND LT GEN HAD LOST ALL OIL.  REPLACED LT GEN.  ALSO FOUND RIGID FLEX LINE TO OIL COOLER LEAKING.  REPLACED RIGID FLEX LINE TO OIL COOLER, LEAKED CHECKED LINE AND CHECKED LT GEN FOR PROPER SERVICING, ALL OK L GEN VOLTS AND FREQS CKD OK AND CARRIED LOAD.  RAN APU SEVERAL TIMES WITH FULLY LOADED BUSES APU GEN OPS GOOD.
